# SDR ASAA2021022034161

- Difficulty date: February 20, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 30,218 hours, 9,661 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel/Oil Cooler
- Part number: 453328039
- Part serial: YB042708
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,288 hours, 9,684 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THAT NO. 2 ENGINE IS LEAKING FUEL FROM DRAIN MAST. GROUNDED - YES. PERFORMED VENTS AND DRAINS INSPECTION REF B737-900 AMM 71-71-00-200-801-F00. FOUND MAIN OIL/ FUEL HEAT EXCHANGER PAD DRAIN LEAKING 24 DROPS PER MINUTE.  RAN NO. 2 ENGINE FOR 5 MINUTES MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN LEAKING 2 DROP PER MINUTE WITHIN DEFERRABLE LIMITS PER AMM 71-71-00-200-801-F00 FIG. 605.  REPAIR WITHIN 25 FLIGHT CYCLES. REMOVED AND REPLACED #2 ENG MAIN OIL/FUEL HEAT EXCHANGER IAW AMM 79-21-02-000-801-F00/AMM 79-21-02-400-801-F00. ACCOMPLISHED TEST 3A, LEAK CK GOOD FOR MAIN OIL/FUEL HEAT EXCHANGER & SERVO FUEL HEATER.
